Sir I used Biocaptol tablets for my wife to lose her weight; the company
claims it is effective as it contains BROMELINE. But it has not worked
on her, she donâ€™t lose any weight. And after taking for a week it created red
spots in her sole and ankle and she is not in a position to walk for several
steps. She got anti allergic medicines from a qualified gold medalist doctor
having a MD degree in skin diseases but it works only for one week after she
left the medicine its again crop up when she stops the medicine.We went three
times to the doctor but she is unable to understand. plz suggest what to do? My
Invoice no. is 371022. I had also applied to return my cost of medicine
along-with cost of treatment and compensation on dated:21/3/2011. But no
response. At least kindly suggest me the antidote, so that her life should not
be so miserable.
Please understand that this board is not affiliated with Biocaptol. It can't help you with your claim.
I'm not clear, she has stopped taking the Biocaptol hasn't she? She should not take it any longer.
As to the spots, the doctor needs to identify the source of this. If it was the biocaptol and she is no longer taking it then it should not be continuing. It is possible that there is something else triggering the spots. What medicine was she on to treat the spots? Allergic reactions rarely continue after the source of the allergen has been removed.
Hope it helps.